# SDR KBM2005F00127

- Difficulty date: June 25, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Engine: Tmeca ARRIEL1B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130184
- Part serial: 1544
- Condition: Binding
- Location: Tail Rotor
- Part time: 269 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL ROTOR CABLE, BINDING.  REMOVED AND REPLACED.  (K)
